# SDR CA090304004

- Difficulty date: March 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 727277
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 421495
- Condition: Failed
- Location: Fuel Heat
- Part time: 6,394 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE FUEL HEAT VALVE STUCK IN THE "OPEN" POSITION. ENGINE OIL TEMPERATURE ROSE TO YELLOW BAND. AS A PRECAUTIONARY MEASURE, CREW ELECTED TO SHUTDOWN NR 1 ENGINE AT THE TOP OF DESCENT.   A ONE ENGINE INOPERATIVE LANDING WAS CARRIED OUT WITH NO FURTHER INCIDENT.
